# SDR UPS06848794

- Difficulty date: December 20, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Broken
- Location: Nr 1 Main Tank
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ON FINAL APPROACH NR 1 ENGINE FLAMED OUT.  CROSSFEED LEVERS OPENED, ENGINE RELIT IMMEDIATELY.  TAXIING IN NR 1 ENGINE FLAMED OUT AGAIN.  (BOOST PUMP OFF) FUEL IN NR 1 MAIN 2000 LBS.  FOUND CONNECTOR TO NR 1 MAIN TANK FILL VALVE BROKEN.  REPLACED CONNECTOR IAW SDM 28-20-01.  OPS CHECK GOOD.  POWER FOR INTERMEDIATE FILL VALVE RUNS THROUGH SAME PLUG, GROUND RAN A/C AT VARIOUS POWER SETTINGS WITH BOOST PUMP OFF, DOWN TO 1700 LBS OF FUEL.  OK FOR CONTINUED SERVICE.
